# SDR USAA2012070300002

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 63,450 hours, 42,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FUSELAGE SKIN CRACKED AT BS 727E + 4 IN, S23R.  REPAIRED SKIN IAW B737 SRM 53-00-01-2R-31 DETAIL XL.
